|HIV Medicine Side Effects
Nov 14, 2012
Good morning, My mother has been suffering from this killer disease, we have been using drug - Virotrenz, Ranbaxy drug from last 2.5yrs, CD4 count is around 350. But from last 2 year she is not able to walk and completely bed ridden, her legs pain a lot,Intially started with paint and gradually increaased and today she is not able to walk. Pain is very high. Pain from foot to waist, even not able turn sides. We did MI scan of Spinal cord and no problem observed. Is this because of HIV medicines? if yes do we have any other solution.
| Response from Dr. Henry
I am unclear which HIV medications are contained in Virotrenz. Certainly many generic HIV meds contain stavudine or zidovudine both of which can contribute to development of peripheral neuropathy. A thorough history and physical examination by an HIV specialist and/or neurologist can usually determine if peripheral neuropathy for HIV or one of the HIV drugs is likely cause of her severe problems. Diagnosing and treating painful conditions such as waht your mom is experiencing is often a frustrating challenge even in well resourced areas. If one of the HIV meds if believed to be contributing than a switch to an alternative is recommended depending on local drug availability. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.